My WebMD Sign In, Sign Up

Birth Control

Following Topic Unfollow Topic | 9 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi If you have been having unprotected sex then you could be pregnant.But you have set yourself a problem if so, before having unprotected sex your...
Posted:
0 of 0 found this helpful
Q.
A.
The best advice I can give you is to make a doctor appointment and have them do a blood test and Hcg urine test just to be sure pregnancy did not or...
Posted:
0 of 1 found this helpful
Q.
A.
Hi To have breakthrough bleeding would be to late for Plan B, this would have meant you would have had unprotected sex over 7 days ago or more like...
Posted:
0 of 1 found this helpful
Q.
A.
Hi From info I can find what you have is for the menopause , BC Pills can not be brought over the counter, you will need to see a doctor, and take it...
Posted:
0 of 1 found this helpful
Q.
A.
I am assuming you are talking about a contraceptive PILL, since there are many different types of "birth control". The simple answer is...
Posted:
1 of 1 found this helpful
Q.
A.
Hi, Could be its a hormone thing, from your BC, see your doctor get a blood test done for your hormones, from this he may change you BC pills over...
Posted:
1 of 2 found this helpful
Q.
A.
Not very likely, assuming his vasectomy was a success. I have a suggestion: why don't you keep "fooling around" and capture some of...
Posted:
0 of 0 found this helpful
Q.
A.
Hi These are some of the side effects, mild nausea or vomiting, appetite or weight changes;, seems they match up with yours apart from the weight...
Posted:
0 of 1 found this helpful
Q.
A.
Hi This is from Dr Jen Gunter The levonorgestrel intrauterine system (Mirena IUS) is a popular IUD. It contains the hormone levonorgestrel and over...
Posted:
0 of 0 found this helpful
Q.
A.
Hi The best thing you can do is go see your doctor ASAP, could be something more.Good LuckPS but as its Sunday, and really worried the try the ER.
Posted:
0 of 0 found this helpful
Q.
A.
It might be related to your birth control, assuming you just started it; many people have stomach problems as a side effect to starting new...
Posted:
0 of 0 found this helpful
Q.
A.
Hi, They call it abnormal vicinal bleeding has many possible causes. By itself, it does not necessarily indicate a serious condition. I would just...
Posted:
1 of 1 found this helpful
Q.
A.
If you have been on birth control for at least a few months then you should not get pregnant. If your on the pill and you haven't been taking it...
Posted:
0 of 0 found this helpful
Q.
A.
Hi No pads would be best for that long, but you should really go see your doctor, this is one of the not nice the side effects of depo shot...
Posted:
1 of 1 found this helpful
Q.
A.
Hi What is below is from the UK's NHS, you will see that it can stop bleeding and upset periods, I think yours was stopped and now its upset...
Posted:
2 of 2 found this helpful